Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Primary factorization in a weak Bezout domain


Authors: R. A. Beauregard and R. E. Johnson
Journal: Proc. Amer. Math. Soc. 25 (1970), 662-665
MSC: Primary 16.15
DOI: https://doi.org/10.1090/S0002-9939-1970-0262274-0
MathSciNet review: 0262274
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is well known that in a weak Bezout domain each prime factorization of an element is unique up to similarity. In this paper, a corresponding extension to primary factorizations is obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.15

Retrieve articles in all journals with MSC: 16.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0262274-0
Keywords: Weak Bezout domain, unique prime factorization, unique primary factorization
Article copyright: © Copyright 1970 American Mathematical Society